# SDR GTIA96NK046

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT ELEVATOR ABOVE OUTBOARD TRIM TAB ON ELEVATOR TRAILING EDGE SKIN BOTTOM CORRODED AND SEPARATED.  TRIMMED AWAY EXCESS LAMINATED SHIM STOCK, REMOVED CORROSION AND TREATED IAW SRM 51-10-03.  (M)
